Title: Numerical computations for long-wave short-wave interaction equations in semi-classical limit
Authors: Chang, Qianshun
Wong, Yau-Shu
Lin, Chi-Kun
應用數學系
Department of Applied Mathematics
Keywords: numerical methods;finite-difference schemes;long-wave short-wave interaction equations;semi-classical limit
Issue Date: 1-Oct-2008
Abstract: This paper presents and compares various numerical techniques for the long-wave short-wave interaction equations. In addition to the standard explicit, implicit schemes and the spectral methods, a novel scheme SRK which is based on a time-splitting approach combined with the Runge-Kutta method is presented. We demonstrate that not only the SRK scheme is efficient compared to the split step spectral methods, but it can apply directly to problems with general boundary conditions. The conservation properties of the numerical schemes are discussed. Numerical simulations are reported for case studies with different types of initial data. The present study enhances our understanding of the behavior of nonlinear dispersive waves in the semi-classical limit. (C) 2008 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jcp.2008.05.015
http://hdl.handle.net/11536/8337
ISSN: 0021-9991
DOI: 10.1016/j.jcp.2008.05.015
Journal: JOURNAL OF COMPUTATIONAL PHYSICS
Volume: 227
Issue: 19
Begin Page: 8489
End Page: 8507
Appears in Collections:Articles


Files in This Item:

  1. 000259753700001.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.